Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 40, NWS La Crosse, WI

June 17, 2021Houston County, Winona County, Minnesota; La Crosse County, Monroe County, Trempealeau County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 17, 2021, 10:46 PM CDT for Houston County, Winona County, Minnesota; La Crosse County, Monroe County, Trempealeau County, Wisconsin. It was in force for 44 min. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2021, 10:46 PM CDT (03:46 UTC)
Expired
Jun 17, 2021, 11:30 PM CDT
In force
44 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Houston County, MN, Winona County, MN, La Crosse County, WI, Monroe County, WI, Trempealeau County, WI

The radar

The La Crosse radar (KARX), 14 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 10:46 PM CDTHAIL 0.75Stevenstown, WI
Jun 17, 10:53 PM CDTHAIL 1.75Trempealeau, WI
Jun 17, 10:55 PM CDTTSTM WND GST 49Brice Prairie, WIPERSONAL WEATHER STATION - TIME ESTIMATED.
Jun 17, 10:56 PM CDTHAIL 1.752 N Nodine, MN
Jun 17, 10:59 PM CDTHAIL 1.5Dakota, MN
Jun 17, 11:00 PM CDTTSTM WND GST 401 Wsw West Salem, WI
Jun 17, 11:00 PM CDTHAIL 0.5West Salem, WI
Jun 17, 11:03 PM CDTHAIL 0.881 Sse Holmen, WI
Jun 17, 11:05 PM CDTTSTM WND GST 474 N La Crosse, WI
Jun 17, 11:05 PM CDTHAIL 0.52 Sse Holmen, WI
Jun 17, 11:05 PM CDTHAIL 0.752 Sse Holmen, WI
Jun 17, 11:07 PM CDTHAIL 12 Nw Onalaska, WI
Jun 17, 11:08 PM CDTHAIL 0.752 N Onalaska, WIREPORT FROM MPING: DIME (0.75 IN.).
Jun 17, 11:10 PM CDTHAIL 0.25La Crosse, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 10:01 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 3.8 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2021-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 61 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2021-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
61 J/kg
Mixed-layer CIN
-387 J/kg
Mixed-layer LCL
1555 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

672 
WUUS53 KARX 180346
SVRARX
MNC055-169-WIC063-081-121-180430-
/O.NEW.KARX.SV.W.0040.210618T0346Z-210618T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
1046 PM CDT Thu Jun 17 2021

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Southeastern Winona County in southeastern Minnesota...
  Northeastern Houston County in southeastern Minnesota...
  La Crosse County in west central Wisconsin...
  West central Monroe County in west central Wisconsin...
  Southeastern Trempealeau County in west central Wisconsin...

* Until 1130 PM CDT.

* At 1045 PM CDT, severe thunderstorms were located along a line
  extending from Galesville to 7 miles southeast of Winona, moving
  east at 45 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts.

  SOURCE...Trained weather spotters.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Dakota and Brice Prairie around 1100 PM CDT.
  La Crescent around 1105 PM CDT.
  La Crosse, Onalaska, Holmen, French Island and La Crosse Airport 
  around 1110 PM CDT.
  Sparta and West Salem around 1120 PM CDT.
  Bangor and Fort Mc Coy around 1125 PM CDT.

Other locations impacted by these severe thunderstorms include Irish
Hill, North Side Of La Crosse, Camp Decorah, South Side Of La Crosse,
Goose Island, Stevenstown and Highways 14 61 And County M M.

This includes the following highways...
 Interstate 90 in Minnesota between mile markers 259 and 276.
 Interstate 90 in Wisconsin between mile markers 1 and 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4372 9107 4372 9126 4388 9167 4413 9125
      4411 9115 4407 9115 4408 9097 4402 9066
TIME...MOT...LOC 0345Z 287DEG 40KT 4407 9132 4395 9160 

HAIL...1.75IN
WIND...60MPH
 
$$

Kurz
3 follow-up statements
308 
WWUS53 KARX 180405
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
1105 PM CDT Thu Jun 17 2021

MNC055-169-WIC063-081-121-180430-
/O.CON.KARX.SV.W.0040.000000T0000Z-210618T0430Z/
Winona MN-Houston MN-La Crosse WI-Monroe WI-Trempealeau WI-
1105 PM CDT Thu Jun 17 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR SOUTHEASTERN WINONA...NORTHEASTERN HOUSTON...LA CROSSE...WEST
CENTRAL MONROE AND SOUTHEASTERN TREMPEALEAU COUNTIES...

At 1104 PM CDT, a severe thunderstorm was located over Onalaska, or
near La Crosse, moving southeast at 55 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Trained weather spotters reported golf ball size hail near 
         Nodine, MN.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe storm will be near...
  West Salem around 1110 PM CDT.
  Bangor around 1115 PM CDT.

Other locations impacted by this severe thunderstorm include Irish
Hill, North Side Of La Crosse, Camp Decorah, South Side Of La Crosse,
Goose Island, Stevenstown and Highways 14 61 And County M M.

This includes the following highways...
 Interstate 90 in Minnesota between mile markers 262 and 276.
 Interstate 90 in Wisconsin between mile markers 1 and 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 4372 9107 4372 9126 4386 9161 4412 9122
      4411 9115 4407 9115 4408 9097 4402 9066
TIME...MOT...LOC 0404Z 294DEG 46KT 4388 9124 

HAIL...1.75IN
WIND...60MPH
 
$$

Kurz
499 
WWUS53 KARX 180418
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
1118 PM CDT Thu Jun 17 2021

MNC169-WIC121-180427-
/O.CAN.KARX.SV.W.0040.000000T0000Z-210618T0430Z/
Winona MN-Trempealeau WI-
1118 PM CDT Thu Jun 17 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WINONA AND
SOUTHEASTERN TREMPEALEAU COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened and 
moved out of the warned area. Therefore, the warning has been 
cancelled.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
southeastern Minnesota...and southwestern and west central Wisconsin.

LAT...LON 4372 9107 4372 9126 4374 9131 4385 9128
      4408 9098 4408 9097 4402 9066
TIME...MOT...LOC 0417Z 294DEG 49KT 4376 9100 

$$

MNC055-WIC063-081-180430-
/O.CON.KARX.SV.W.0040.000000T0000Z-210618T0430Z/
Houston MN-La Crosse WI-Monroe WI-
1118 PM CDT Thu Jun 17 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHEASTERN HOUSTON...LA CROSSE AND WEST CENTRAL MONROE
COUNTIES...

At 1117 PM CDT, a severe thunderstorm was located near Coon Valley,
or 12 miles east of La Crosse, moving southeast at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
northeastern Houston, La Crosse and west central Monroe Counties,
including the following locations... Irish Hill, North Side Of La
Crosse, South Side Of La Crosse, Goose Island, Highways 14 61 And
County M M, Rockland and County Roads D E And E.

This includes Interstate 90 in Wisconsin between mile markers 2 and
27.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4372 9107 4372 9126 4374 9131 4385 9128
      4408 9098 4408 9097 4402 9066
TIME...MOT...LOC 0417Z 294DEG 49KT 4376 9100 

HAIL...1.00IN
WIND...60MPH
 
$$

Kurz
874 
WWUS53 KARX 180423
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
1123 PM CDT Thu Jun 17 2021

MNC055-WIC063-081-180433-
/O.EXP.KARX.SV.W.0040.000000T0000Z-210618T0430Z/
Houston MN-La Crosse WI-Monroe WI-
1123 PM CDT Thu Jun 17 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HOUSTON...LA
CROSSE AND WEST CENTRAL MONROE COUNTIES WILL EXPIRE AT 1130 PM CDT...
    
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
southeastern Minnesota...and southwestern and west central Wisconsin.

LAT...LON 4372 9107 4372 9126 4374 9131 4385 9128
      4408 9098 4408 9097 4402 9066
TIME...MOT...LOC 0423Z 287DEG 40KT 4376 9098 

$$

Kurz

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 6:56 PM CDT, 3 hours 50 minutes earlier.

Area forecast discussion, Jun 17, 6:56 PM CDT, 3 hours 50 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
656 PM CDT Thu Jun 17 2021

.SHORT TERM...(This evening through Friday)
Issued at 225 PM CDT Thu Jun 17 2021

The threat for impactful severe weather remains on tap for much
of the forecast area late this afternoon into the overnight hours.

As of 19Z, a poorly defined cold front stretched from Polk and
St. Croix counties southwestward through the southern Twin Cities
metro to south of Sioux Falls. Ahead of this baroclinic zone, a
narrow corridor of rich theta-e air exists with surface dewpoints
in the upper 60s to around 70 degrees and temperatures pushing 90+
degrees. Mid-level convection associated with the leading edge of
an upper level impulse/jet streak have been progressing into
central Minnesota and spreading cloud debris and high-based
thundershowers/virga eastward across the forecast area. There is
some uncertainty as to how this complex will affect the threat for
surface-based convection later this afternoon. However, given the
the bulk of the daytime heating haven taken place and continued
southwesterly low-level theta-e advection continuing through the
afternoon just ahead of the boundary, minimal modification of the
near-surface airmass is expected.

Impressive mid-level lapse rates coupled with the rich lower
tropospheric theta-e ribbon will yield 3000-4000 J/kg of MLCAPE at
peak heating just ahead of the boundary. Increasing H700-500 wind
speeds ahead of the approaching upper level jet will yield 30-50
kts of effective shear in the column, plus with shear vectors
oriented nearly orthogonal to the frontal slope, the initial
storms should have an appreciable off-boundary motion which would
promote discrete convection early on, but upscale growth into a
multi-cell or linear complex is expected as we head into the
evening hours.

The locations impacted by convection for this event is still a
bit nebulous given a number of factors, such as the strength of
the EML cap, the influence of the mid-level cloud shield, and the
displacement of the main jet max north of the surface front. While
earlier CAM runs were strongly suggesting that discrete cells
would form in the rich airmass of northern Iowa, there have been
signals in the HRRR that the focus for convection may actually be
in western Wisconsin and far southeast Minnesota, closer to the
upper jet. Nevertheless, forecast soundings in northern Iowa still
depict profiles with low inhibition by 00-02Z, so this area still
bears close watching given its explosive potential.

Very large hail will be a threat with any discrete cells early on
given the high NCAPE values, morphing into a damaging wind threat
as we head into the overnight hours. Localized flooding concerns
may exist with any periods of heavy rainfall or training storms
given the dry and somewhat impervious soils. The tornado potential
appears more conditional based on localized enhancements to the
near-surface wind field in far northeast Iowa and southwest
Wisconsin where winds may remain more backed to the south and SRH
values increase in the evening, but hodographs within the inflow
layer would support streamwise vorticity ingestion and possibly
torndogenesis.

The front sags southward through the overnight hours, taking the
convection southward with it. The threat for severe weather should
wane after 06Z and storms should exit the southern forecast area
by 12Z. With upper level forcing lifting out of the region, the
front should lay out and linger over central Iowa and Illinois
during the day on Friday, but any additional storms should stay
south of the area.

.LONG TERM...(Friday night through Thursday)
Issued at 225 PM CDT Thu Jun 17 2021

Look for mostly dry conditions into the weekend with increasing CAA
slowly but steadily driving temperatures downward. Highs by Saturday
fall into the upper 70s to low 80s with surface high pressure firmly
in control. The next upstream wave descends into the northern CONUS
on Sunday, lifting the near surface baroclinic zone back northward
and bringing with it the threat for rain/storms during the day. A
shot of colder Canadian air arrives for the first half of the week,
a welcome change from the record hot start we have had to the month
of June.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 645 PM CDT Thu Jun 17 2021

Thunderstorms will continue to be in the vicinity of the
KRST/KLSE sites until the front moves through the area later
tonight; 04-06Z. Some of the storms may be strong to severe with
large hail and damaging winds. The storms are initially isolated,
but as the low level jet increases should consolidate and drop
southeast of the area. Due to the isolated nature will metwatch as
needed to include any of the higher end winds and mention of
hail.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...Skow
LONG TERM...Skow
AVIATION...Zapotocny
Hazardous weather outlook, Jun 17, 1:23 PM CDT, 9 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
123 PM CDT Thu Jun 17 2021

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-181200-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
123 PM CDT Thu Jun 17 2021

This Hazardous Weather Outlook is for parts of southeast
Minnesota...central Wisconsin...southwest into central Wisconsin.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are expected to develop this afternoon and last
through much of the evening. Some storms will become severe with a
risk for large hail, damaging wind, frequent lightning and bouts
of heavy rain. A tornado or two is also possible with stronger
storms.

While there could be a few storms this afternoon, most of the
stronger storms are expected to impact areas between 5pm and
Midnight. The higher risk for severe weather will be south of
Interstate 94.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Thunderstorm chances move in again by Sunday. At this time, it is
too early to determine any severe potential with these storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed at times later this
afternoon and evening.

.EMERGENCY MANAGEMENT COORDINATION...

Ensure dispatch centers and spotter groups are prepped for severe
weather potential. A webinar was already held at 1pm Thursday.

Shea

In the hours before

Local storm report, Jun 17, 10:15 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1015 PM CDT THU JUN 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 PM     HAIL             MINNESOTA CITY          44.09N 91.75W
06/17/2021  E1.00 INCH       WINONA             MN   EMERGENCY MNGR

&&

SHEA
Local storm report, Jun 17, 10:23 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1023 PM CDT THU JUN 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1022 PM     HAIL             GOODVIEW                44.07N 91.71W
06/17/2021  M1.75 INCH       WINONA             MN   EMERGENCY MNGR

&&

SHEA
Local storm report, Jun 17, 10:35 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1035 PM CDT THU JUN 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1031 PM     HAIL             GOODVIEW                44.07N 91.71W
06/17/2021  E2.75 INCH       WINONA             MN   EMERGENCY MNGR

1030 PM     HEAVY RAIN       BUFFALO                 44.22N 91.87W
06/17/2021  M1.99 INCH       BUFFALO            WI   LAW ENFORCEMENT

&&

SHEA
Local storm report, Jun 17, 10:41 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1041 PM CDT THU JUN 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND GST     2 WSW GALESVILLE        44.07N 91.39W
06/17/2021  E60 MPH          TREMPEALEAU        WI   NWS EMPLOYEE

&&

SHEA
Local storm report, Jun 17, 10:42 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1042 PM CDT THU JUN 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             2 W CENTERVILLE         44.07N 91.49W
06/17/2021  E2.00 INCH       TREMPEALEAU        WI   PUBLIC

&&

SHEA
Local storm report, Jun 17, 10:43 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1043 PM CDT THU JUN 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 PM     HAIL             3 S WINONA              44.00N 91.66W
06/17/2021  M1.00 INCH       WINONA             MN   EMERGENCY MNGR

&&

SHEA

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:48 PM CDTSevere Thunderstorm WarningARXWabasha57 min
Jun 17, 8:27 PM CDTSevere Thunderstorm WarningARXWinona48 min
Jun 17, 8:41 PM CDTSevere Thunderstorm WarningARXWabasha49 min
Jun 17, 9:09 PM CDTSevere Thunderstorm WarningARXWinona51 min
Jun 17, 10:22 PM CDTSevere Thunderstorm WarningARXWabasha, Winona53 min
Jun 17, 11:14 PM CDTSevere Thunderstorm WarningARXHouston25 min
Jun 17, 11:15 PM CDTAreal Flood AdvisoryARXHouston, Winona97 min
Jun 17, 7:24 PM CDTSevere Thunderstorm WarningARXClark40 min
Jun 17, 7:39 PM CDTSpecial Weather StatementARXJackson36 min
Jun 17, 7:54 PM CDTSevere Thunderstorm WarningARXClark, Jackson20 min
Jun 17, 8:52 PM CDTSevere Thunderstorm WarningARXBuffalo, Jackson, Trempealeau38 min
Jun 17, 8:56 PM CDTSevere Thunderstorm WarningARXTrempealeau64 min
Jun 17, 9:23 PM CDTSevere Thunderstorm WarningARXJackson, Trempealeau37 min
Jun 17, 9:34 PM CDTSpecial Weather StatementARXClark, Jackson41 min
Jun 17, 9:58 PM CDTSevere Thunderstorm WarningARXLa Crosse, Trempealeau47 min
Jun 17, 11:28 PM CDTSpecial Weather StatementARXJuneau, Monroe47 min
Jun 17, 11:56 PM CDTSevere Thunderstorm WarningARXAdams, Juneau34 min
Jun 18, 12:26 AM CDTSpecial Weather StatementARXVernon34 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2021Severe Thunderstorm Warnings in Minnesota, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.